Global Asymptotic Stabilization of a Class of Nonlinear Time-Delay Systems by Output Feedback

Ho-Lim CHOI  Jong-Tae LIM  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.12   pp.3604-3609
Publication Date: 2005/12/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.12.3604
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Systems and Control
Keyword: 
time-delay,  nonlinear,  perturbed chains of integrator,  

Full Text: PDF(345.6KB)>>
Buy this Article




Summary: 
We consider the chains of integrators with nonlinear terms which allow state and input delays. We provide an output feedback controller which globally asymptotically stabilizes the given system under certain sufficient conditions. It turns out that the obtained result includes several existing results as particular cases. This point is shown through two applications of the main result. Also, industrial processes are presented to illustrate the practicability of our result.